Accurate solution estimates for nonlinear nonautonomous vector difference equations

Gil', M. I., Medina, Rigoberto . Abstract and Applied Analysis 2004. 2004 (7) :603-611

Locate this article in:

Bibtex

@article{CIS-318581,
  Author = {Gil', M. I. and Medina, Rigoberto},
  Title = {Accurate solution estimates for nonlinear
nonautonomous vector difference equations},
  Journal = {Abstract and Applied Analysis},
  Volume = {2004},
  Number = {7},
  Year = {2004},
  Pages = {603--611},
  Keywords = {}
}

Similar articles